# SDR CALA2025121912271

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 55,412 hours, 19,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.  RELAMPED EMERGENCY SLIDE LAMP AT L1 DOOR IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
